3 doctors weighed in:

Will a 4oz bottle of Robitussin-DM make me puke my guts out?

3 doctors weighed in
Dr. Cornelia Franz
Pediatrics
2 doctors agree

In brief: Maybe

Why would you take 4 oz of Robitussin (guaifenesin) at once? Vomiting is not one of the side effects- usually nervousness and restlessness.
..But the body can be very efficient and purge something that is not good for it. I am still more concerned about the reason you would take that much at once.

In brief: Maybe

Why would you take 4 oz of Robitussin (guaifenesin) at once? Vomiting is not one of the side effects- usually nervousness and restlessness.
..But the body can be very efficient and purge something that is not good for it. I am still more concerned about the reason you would take that much at once.
Dr. Cornelia Franz
Dr. Cornelia Franz
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified, Internal Medicine
17 years in practice
497K people helped
Continue
108,000 doctors available
Read more answers from doctors